Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 7, NWS Austin/San Antonio, TX

January 24, 2012Edwards County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jan 24, 2012, 11:41 PM CST for Edwards County, Texas. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 24, 2012, 11:41 PM CST (05:41 UTC)
Expired
Jan 25, 2012, 12:16 AM CST
In force
35 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

County Edwards County, TX

The radar

The Laughlin AFB radar (KDFX), 72 km from the middle of the area, began a volume at 05:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 25, 12:00 AM CSTHAIL 0.2517 Sw Rocksprings, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 5.7 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2012-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 619 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2012-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
619 J/kg
Mixed-layer CIN
-174 J/kg
Mixed-layer LCL
573 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

536 
WUUS54 KEWX 250541
SVREWX
TXC137-250630-
/O.NEW.KEWX.SV.W.0007.120125T0541Z-120125T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1141 PM CST TUE JAN 24 2012

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL EDWARDS COUNTY...

* UNTIL 1230 AM CST.

* AT 1138 PM CST...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  SOUTHWESTERN EDWARDS COUNTY...OR 21 MILES SOUTHEAST OF LOMA ALTA...
  AND MOVING NORTHEAST AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2990 10064 3005 10061 3008 10050 2998 10018
      2963 10046 2967 10065
TIME...MOT...LOC 0540Z 205DEG 28KT 2974 10050

$$
2 follow-up statements
875 
WWUS54 KEWX 250606
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1206 AM CST WED JAN 25 2012

TXC137-250630-
/O.CON.KEWX.SV.W.0007.000000T0000Z-120125T0630Z/
EDWARDS TX-
1206 AM CST WED JAN 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CST
FOR CENTRAL EDWARDS COUNTY...

AT 1202 AM CST...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER SOUTH CENTRAL
EDWARDS COUNTY...OR 23 MILES SOUTHWEST OF ROCKSPRINGS...MOVING
NORTHEAST AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2967 10055 3004 10038 2998 10018 2963 10046
TIME...MOT...LOC 0606Z 205DEG 28KT 2978 10042

$$
455 
WWUS54 KEWX 250616 RRA
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1216 AM CST WED JAN 25 2012

TXC137-250626-
/O.CAN.KEWX.SV.W.0007.000000T0000Z-120125T0630Z/
EDWARDS TX-
1216 AM CST WED JAN 25 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL EDWARDS COUNTY IS
CANCELLED...

LAT...LON 2967 10055 3004 10038 2998 10018 2963 10046
TIME...MOT...LOC 0616Z 205DEG 28KT 2985 10038

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 24, 11:34 PM CST, 7 minutes earlier.

Area forecast discussion, Jan 24, 11:34 PM CST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1134 PM CST TUE JAN 24 2012

.AVIATION...
A LINE OF TSRA ARE MOVING THROUGH THE WESTERN PARTS OF THE FORECAST
AREA WITH STORMS APPROACHING DRT. THESE STORMS WILL BRING MVFR OR
IFR CIGS AND STRONG GUSTY WINDS. EXPECT STORMS IN THE DRT AREA
UNTIL AROUND 08Z AND TO MOVE INTO THE SAN ANTONIO AREA AROUND 09Z
AND THE AUS AREA AROUND 10Z. A COLD FRONT WILL MOVE THROUGH THE
TERMINALS LATER IN THE MORNING BRINGING NORTHWEST WINDS. WINDS AT
DRT WILL GUST UP TO 25 KTS DURING THE AFTERNOON WED.

&&

.PREV DISCUSSION... /ISSUED 823 PM CST TUE JAN 24 2012/

DISCUSSION...
CONTINUED TRENDS WITH ONGOING FORECASTS FOR RAIN WITH
SHOWERS AND THUNDERSTORMS TONIGHT.  SOME OF THE STORMS
THAT DEVELOP COULD STILL BE STRONG TO SEVERE...AS THE
LOW NEAR THE BIG BEND MOVES EAST TOWARD SOUTH CENTRAL
TEXAS TONIGHT AND OVER SOUTH CENTRAL TEXAS ON WEDNESDAY
AND EAST OF SOUTH CENTRAL TEXAS ON THURSDAY. WILL
CONTINUE WITH GOOD CHANCE OF RAIN TONIGHT THROUGH
WEDNESDAY...AND THEN DECREASE RAIN CHANCES FROM THE
WEST WEDNESDAY NIGHT THROUGH THURSDAY MORNING.

PREV DISCUSSION... /ISSUED 248 PM CST TUE JAN 24 2012/

DISCUSSION...
AT 20Z...THE WARM FRONT HAD PUSHED THROUGH COTULLA AND VICTORIA
AND WAS PROGRESSING NORTH INTO SOUTH CENTRAL TEXAS. ALTHOUGH
TEMPERATURES ARE HOLDING IN THE MID 50S TO LOWER 60S NORTH OF THE
WARM FRONT...WE STILL ANTICIPATE TO HIT OUR FORECAST HIGHS IN THE
UPPER 60S AND LOWER 70S...PROBABLY CLOSER TO SUNSET ACROSS MUCH
OF THE AREA. ELEVATED STORMS THAT DEVELOPED THIS MORNING ALONG THE
FRONTAL SLOPE WERE ASSOCIATED WITH STRONG MOISTURE/WARM AIR
ADVECTION AND CONTINUE TO TRANSITION FURTHER NORTH INTO CENTRAL
TEXAS.

THE 12Z MODEL SOLUTIONS ARE FAIRLY SIMILAR WITH ONE ANOTHER...
SHOWING DEEP CONVECTION INITIATING BETWEEN 03-06Z THIS EVENING OUT
WEST OVER VAL VERDE COUNTY...THE EDWARDS PLATEAU AND THE WESTERN
HILL COUNTRY. THE MODELS INDICATE THE POTENTIAL FOR THAT
CONVECTION TO ORGANIZE AND PROGRESS EAST OVERNIGHT ACROSS THE HILL
COUNTRY AND INTO THE I-35 CORRIDOR AROUND 5-7AM...OR DURING THE
MORNING COMMUTE...THEN EXITING EAST OUT OF THE CWFA AFTER NOON.
THE POTENTIAL FOR LOCALLY HEAVY RAIN IS STILL A GO...AS ARE THE
PREVIOUSLY INDICATED SEVERE WEATHER THREATS. THE GREATEST HAIL
THREAT STILL APPEARS TO BE OUT WEST ALONG WITH INITIATION...THEN
LATER WHEN STORMS ORGANIZE THE MAIN THREATS WILL BE DAMAGING WINDS
AND ISOLATED TORNADOES. THE WILD-CARD IN THIS SCENARIO IS A DRY
SLOT ROTATING AROUND THE BASE OF THE UPPER LOW...WHICH CAN BE SEEN
IN THE LATEST WATER VAPOR SATELLITE IMAGERY OVER MEXICO. THIS DRY
SLOT WILL PUT AN END TO OUR THUNDERSTORMS AT SOME POINT TOMORROW
AS THE FOCUS SHIFTS RAPIDLY TO EAST TEXAS. IF THIS DRY SLOT COMES
IN FASTER THAN FORECAST...THEN OUR QPF MAY BE OVERDONE FOR MUCH OF
THE AREA. SHOWERS AND WRAP-AROUND RAIN ARE FORECAST WITH THE UPPER
LOW AS IT MOVES ACROSS CENTRAL TEXAS WEDNESDAY NIGHT INTO
THURSDAY.

ADVERTISED STORM TOTAL RAINFALL AMOUNTS LOOK GOOD...AND THE HIGHER
AMOUNTS ARE SUPPORTED BY THE 1.48 INCH PWAT OBSERVED ON THE 12Z
KCRP SOUNDING...WHICH IS WELL ABOVE NORMAL FOR JANUARY. WE'RE
STILL LOOKING AT THE HIGHEST AMOUNTS ACROSS THE EASTERN HILL
COUNTRY AND AUSTIN METRO AREA EAST TO NEAR LA GRANGE WHERE 2+
INCHES ARE EXPECTED.

DRIER CONDITIONS WITH TEMPERATURES NEAR NORMAL ARE FORECAST
FRIDAY WITH A SHORT-WAVE RIDGE BEHIND THE UPPER LOW. A COLD FRONT
IS FORECAST TO PUSH THROUGH EARLY SATURDAY WITH BELOW NORMAL LOWS
AND NEAR NORMAL HIGHS BEHIND IT THIS WEEKEND. TEMPERATURES WILL
TREND UP EARLY NEXT WEEK WITH RETURN FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              64  68  48  57  41 / 100 100  20  20  10
AUSTIN BERGSTROM INTL AIRPORT  65  67  45  57  39 / 100  90  20  20  10
NEW BRAUNFELS MUNI AIRPORT     63  71  48  58  42 /  90  80  20  20  10
BURNET MUNI AIRPORT            60  62  44  55  37 / 100  90  30  20  10
DEL RIO INTL AIRPORT           51  60  47  65  40 /  70  30  20  -   -
GEORGETOWN MUNI AIRPORT        62  65  45  56  38 / 100 100  20  20  10
HONDO MUNI AIRPORT             60  67  47  61  37 /  90  60  20  10  -
SAN MARCOS MUNI AIRPORT        64  70  46  58  42 /  90  90  20  20  10
LA GRANGE - FAYETTE REGIONAL   65  71  48  59  41 /  90 100  20  20  10
SAN ANTONIO INTL AIRPORT       63  71  49  60  40 /  90  70  20  10  10
STINSON MUNI AIRPORT           65  70  48  61  41 /  90  70  20  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...05
SYNOPTIC/GRIDS...08
PUBLIC SERVICE/DATA COLLECTION...22
Hazardous weather outlook, Jan 24, 6:10 AM CST, 17 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
610 AM CST TUE JAN 24 2012

TXZ171>173-183>194-202>209-217>225-228-251130-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
610 AM CST TUE JAN 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AND LOCALLY HEAVY
RAINS TONIGHT AS A POTENT UPPER LEVEL STORM SYSTEM AND COLD FRONT
APPROACH SOUTH CENTRAL TEXAS. THE MAIN SEVERE THREAT ACROSS
WESTERN PORTIONS OF THE AREA WILL BE LARGE HAIL...WITH DAMAGING
WINDS MORE LIKELY ACROSS EASTERN SECTIONS. THE STRONGEST STORMS
AND HEAVIEST RAINS WILL BE FROM AROUND MIDNIGHT TO 4 AM ACROSS
THE RIO GRANDE PLAINS INTO THE WESTERN HILL COUNTRY...AND FROM
AROUND 4 AM TO 8 AM ACROSS THE EASTERN HILL COUNTRY TO ALONG
HIGHWAY 281 AND INTERSTATE 35...INCLUDING AUSTIN AND SAN ANTONIO
METRO AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AND LOCALLY HEAVY
RAINS ACROSS EASTERN PARTS OF SOUTH CENTRAL TEXAS WEDNESDAY
MORNING AS A POTENT UPPER LEVEL STORM SYSTEM AND COLD FRONT MOVE
INTO SOUTH CENTRAL TEXAS. THE MAIN SEVERE THREAT WILL BE DAMAGING
WINDS. THE STRONGEST STORMS AND HEAVIEST RAINS WILL BE FROM AROUND
4 AM TO 8 AM ACROSS THE EASTERN HILL COUNTRY TO ALONG HIGHWAY 281
AND INTERSTATE 35...INCLUDING THE AUSTIN AND SAN ANTONIO METRO
AREAS...AND FROM 8 AM TO NOON ALONG AND EAST OF A GEORGETOWN TO
LULING TO YORKTOWN LINE.

FROM WEDNESDAY NIGHT THROUGH MONDAY...NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY TONIGHT INTO WEDNESDAY.

In the hours before

Special weather statement, Jan 24, 10:12 PM CST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1012 PM CST TUE JAN 24 2012

TXZ183-250500-
VAL VERDE-
1012 PM CST TUE JAN 24 2012

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 1100 PM
CST...

AT 1005 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES WEST OF AMISTAD VILLAGE...OR 14 MILES
SOUTH OF COMSTOCK...MOVING NORTH AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM ALONG
WITH WIND GUST TO NEAR 40 MPH.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  COMSTOCK...
  ROUGH CANYON REC AREA...
  DEVILS SHORES...
  PAFFORD CROSSING...
  DEVILS RIVER STATE NATURAL AREA...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Jan 24, 10:33 PM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1033 PM CST TUE JAN 24 2012

TXZ183-250500-
VAL VERDE-
1033 PM CST TUE JAN 24 2012

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 1100 PM
CST...

AT 1025 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTH OF AMISTAD VILLAGE...OR 9 MILES
WEST OF DEL RIO...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DEL RIO...
  AMISTAD VILLAGE...
  ROUGH CANYON REC AREA...
  DEVILS SHORES...
  PAFFORD CROSSING...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Jan 24, 10:43 PM CST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1043 PM CST TUE JAN 24 2012

TXZ183-184-250515-
EDWARDS-VAL VERDE-
1043 PM CST TUE JAN 24 2012

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE AND WESTERN EDWARDS
COUNTIES UNTIL 1115 PM CST...

AT 1035 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR CARTA VALLEY...OR 6 MILES SOUTHEAST OF LOMA
ALTA...MOVING NORTH AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FLOUR MILLS...
  VINEGARONE...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Local storm report, Jan 24, 10:48 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1048 PM CST TUE JAN 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 PM     HAIL             8 NNW DEL RIO           29.48N 100.95W
01/24/2012  E0.25 INCH       VAL VERDE          TX   PUBLIC

            PEA SIZE HAIL AND WIND GUST OF 30 MPH NEAR LAKE
            AMISTAD.

&&

EVENT NUMBER EWX1200014

CJM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 10:38 PM CSTSevere Thunderstorm WarningEWXVal Verde26 min
Jan 24, 10:40 PM CSTSevere Thunderstorm WarningEWXVal Verde35 min
Jan 24, 10:52 PM CSTSevere Thunderstorm WarningEWXEdwards, Val Verde38 min
Jan 24, 11:17 PM CSTSevere Thunderstorm WarningEWXEdwards28 min
Jan 24, 11:29 PM CSTTornado WarningEWXEdwards16 min
Jan 24, 11:44 PM CSTSevere Thunderstorm WarningEWXEdwards32 min
Jan 25, 12:20 AM CSTSevere Thunderstorm WarningEWXEdwards, Real40 min
Jan 25, 1:17 AM CSTAreal Flood AdvisoryEWXBexar103 min
Jan 25, 1:33 AM CSTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Hays42 min
Jan 25, 2:00 AM CSTFlash Flood WarningEWXBexar6 hr
Jan 25, 2:06 AM CSTAreal Flood AdvisoryEWXCaldwell, Comal, Guadalupe, Hays114 min
Jan 25, 2:15 AM CSTAreal Flood AdvisoryEWXHays, Travis105 min
Jan 25, 2:47 AM CSTFlash Flood WarningEWXTravis3 hr
Jan 25, 3:33 AM CSTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis42 min
Jan 25, 4:06 AM CSTAreal Flood AdvisoryEWXBexar, Blanco, Comal, Hays, Kendall114 min
Jan 25, 4:09 AM CSTAreal Flood AdvisoryEWXBastrop, Caldwell111 min
Jan 25, 4:26 AM CSTFlash Flood WarningEWXBastrop3 hr
Jan 25, 4:26 AM CSTFlash Flood WarningEWXTravis, Williamson3 hr
Jan 25, 4:54 AM CSTAreal Flood AdvisoryEWXComal, Guadalupe, Hays2 hr
Jan 25, 5:18 AM CSTFlash Flood WarningEWXBastrop, Caldwell, Hays, Travis3 hr
Jan 25, 5:49 AM CSTAreal Flood AdvisoryEWXGuadalupe101 min
Jan 25, 5:54 AM CSTAreal Flood AdvisoryEWXBastrop, Caldwell2 hr
Jan 25, 6:07 AM CSTFlash Flood WarningEWXLee3 hr
Jan 25, 6:23 AM CSTSevere Thunderstorm WarningEWXLee52 min
Jan 25, 6:26 AM CSTRiver Flood WarningEWXTravis14 hr
Jan 25, 6:39 AM CSTRiver Flood WarningEWXBexar14 hr
Jan 25, 6:46 AM CSTFlash Flood WarningEWXBastrop3 hr
Jan 25, 6:56 AM CSTRiver Flood WarningEWXBexar, Wilson32 hr
Jan 25, 7:04 AM CSTFlash Flood WarningEWXFayette3 hr
Jan 25, 9:05 AM CSTRiver Flood WarningEWXCaldwell, Gonzales34 hr
Jan 25, 9:05 AM CSTRiver Flood WarningEWXGonzales60 hr
Jan 25, 9:27 AM CSTFlash Flood WarningEWXBastrop2 hr
Jan 25, 5:49 PM CSTAreal Flood AdvisoryEWXBastrop101 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.